Volume 34, Issue 3
Existence and Uniqueness of Fixed Points for Mixed Monotone Operators with Application

Yuexiang Wu & Yanmei Huo

Commun. Math. Res., 34 (2018), pp. 212-220.

Published online: 2019-12

Preview Purchase PDF 57 3004
Export citation
  • Abstract

In this paper, a class of mixed monotone operators is studied. Some new fixed point theorems are presented by means of partial order theory, and the uniqueness and existence of fixed points are obtained without assuming the operator to be compact or continuous. Our conclusions extend the relevant results. Moreover, as an application of our result, the existence and uniqueness of positive solution for a class of fractional differential equation boundary value problem are proved.

  • Keywords

cone and semiorder, mixed monotone operator, fixed point, fractional differential equation

  • AMS Subject Headings

47H07, 47H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wuyuexiang282@126.com (Yuexiang Wu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-212, author = {Wu , Yuexiang and Huo , Yanmei}, title = {Existence and Uniqueness of Fixed Points for Mixed Monotone Operators with Application}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {3}, pages = {212--220}, abstract = {

In this paper, a class of mixed monotone operators is studied. Some new fixed point theorems are presented by means of partial order theory, and the uniqueness and existence of fixed points are obtained without assuming the operator to be compact or continuous. Our conclusions extend the relevant results. Moreover, as an application of our result, the existence and uniqueness of positive solution for a class of fractional differential equation boundary value problem are proved.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.03.03}, url = {http://global-sci.org/intro/article_detail/cmr/13479.html} }
TY - JOUR T1 - Existence and Uniqueness of Fixed Points for Mixed Monotone Operators with Application AU - Wu , Yuexiang AU - Huo , Yanmei JO - Communications in Mathematical Research VL - 3 SP - 212 EP - 220 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.03.03 UR - https://global-sci.org/intro/article_detail/cmr/13479.html KW - cone and semiorder, mixed monotone operator, fixed point, fractional differential equation AB -

In this paper, a class of mixed monotone operators is studied. Some new fixed point theorems are presented by means of partial order theory, and the uniqueness and existence of fixed points are obtained without assuming the operator to be compact or continuous. Our conclusions extend the relevant results. Moreover, as an application of our result, the existence and uniqueness of positive solution for a class of fractional differential equation boundary value problem are proved.

Yuexiang Wu & Yanmei Huo. (2019). Existence and Uniqueness of Fixed Points for Mixed Monotone Operators with Application. Communications in Mathematical Research . 34 (3). 212-220. doi:10.13447/j.1674-5647.2018.03.03
Copy to clipboard
The citation has been copied to your clipboard